# SDR EE4Y2025011421554

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION WE FOUND THE FUSELAGE SKIN WITH DAMAGES LOCATED BETWEEN FRAME 16 AND 18 AND BETWEEN STRINGER 26L AND 29R. THE DAMAGES WERE REMOVED AND EVALUATED. AN EXTERNAL REPAIR, A THROUGH DAMAGE REPAIR (TDR) AND A BLEND OUT WERE PERFORMED TO REPAIR MENTIONED DAMAGES. AN EXTERNAL REPAIR WAS ACCOMPLISHED FOLLOWING PER SRM 53-10-01 REPAIR 62 AND SRM 51-75-00 GUIDELINES (REPAIR PARTS WITHOUT FINGERS AS PER SRM 51-75-17). HOWEVER, EVEN THOUGH THE DAMAGE WAS IN AN ALLOWED REPAIR AREA, THE REPAIR DOUBLERS EXTEND OVER NON ALLOWED AREA AS PER SRM 53-10-01 REPAIR 62, THEREFORE, WAS REQUIRE EMBRAER EVALUATION AND APPROVAL TO KEEP THIS REPAIR INSTALLED AS IT IS, EMBRAER HAS BEEN CONTACTED TO PROVIDE A PERMANENT REPAIR INSTRUCTIONS UNDER AND APPLICABLE ETD. THIS DISCREPANCIES WERE REPAIRED IAW EMBRAER ETD2024-190-031121 DTD NOV 21 2024 AND COOPESA ENGINEERING ORDER COO-EO-2024-21333-R00. THIS IS A MAJOR REPAIR.
